# SDR SWIA20250613509

- Difficulty date: May 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE @ FS 605.00 NEAR STR17L - STR18L NEAR WL 73.00 THAT CONNECTS THE FRAME SECTOR TO THE CARGO BAY DOOR SILL PLATE IS CRACKED AND REQUIRES REPLACEMENT.  (C-CHECK RO 06/12/2025)REMOVED AND REPLACED FRAME ANGLE AT FS 605.00 NEAR STR17L - STR18L NEAR WL 73.00 THAT CONNECTS THE FRAME SECTOR TO THE CARGO BAY DOOR SILL PLATE WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337. REF CP 30108469 FOR 605 FRAME REPLACEMENT AND ALTERNATE FASTENERS.
